RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 1, Pages 95–107 (Mi mz12178)  

On the Partition of an Odd Number into Three Primes in a Prescribed Proportion

A. A. Sagdeev

Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Abstract: We prove that, for any partition $1=a+b+c$ of unity into three positive summands, each odd number $n$ can be subdivided into three primes $n=p_a(n)+p_b(n)+p_c(n)$ so that the fraction of the first summand will approach $a$, that of the second, $b$, and that of the third, $c$ as $n \to \infty$.

Keywords: Goldbach–Vinogradov theorem, distribution of primes, Hardy–Littlewood circle method, trigonometric sums.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00355
Ministry of Education and Science of the Russian Federation НШ-6760.2018.1
Simons Foundation
This work was supported in part by the Russian Foundation for Basic Research under grant 18-01-00355, by the program “Leading Scientific Schools” under grant NSh-6760.2018.1, and by the Simons Foundation.


DOI: https://doi.org/10.4213/mzm12178

Full text: PDF file (490 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 106:1, 98–107

Bibliographic databases:

UDC: 511.3
Received: 04.09.2018
Revised: 30.10.2018

Citation: A. A. Sagdeev, “On the Partition of an Odd Number into Three Primes in a Prescribed Proportion”, Mat. Zametki, 106:1 (2019), 95–107; Math. Notes, 106:1 (2019), 98–107

Citation in format AMSBIB
\Bibitem{Sag19}
\by A.~A.~Sagdeev
\paper On the Partition of an Odd Number into Three Primes in a Prescribed Proportion
\jour Mat. Zametki
\yr 2019
\vol 106
\issue 1
\pages 95--107
\mathnet{http://mi.mathnet.ru/mz12178}
\crossref{https://doi.org/10.4213/mzm12178}
\elib{http://elibrary.ru/item.asp?id=38487783}
\transl
\jour Math. Notes
\yr 2019
\vol 106
\issue 1
\pages 98--107
\crossref{https://doi.org/10.1134/S0001434619070101}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000483778800010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071638475}


Linking options:
  • http://mi.mathnet.ru/eng/mz12178
  • https://doi.org/10.4213/mzm12178
  • http://mi.mathnet.ru/eng/mz/v106/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:101
    References:15
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020